CSpace

Browse/Search Results:  1-10 of 73 Help

Selected(0)Clear Items/Page:    Sort:
Apparent singularities of D-finite systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 95, 页码: 217-237
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Li, Ziming;  Zhang, Yi
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
D-finite system  Grobner basis  Ordinary point  Formal power series  Apparent singularity  Desingularization  
A diffuse interface model and semi-implicit energy stable finite element method for two-phase magnetohydrodynamic flows 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 356, 页码: 435-464
Authors:  Yang, Jinjin;  Mao, Shipeng;  He, Xiaoming;  Yang, Xiaofeng;  He, Yinnian
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Two-phase MHD flows  Diffuse interface models  Finite element method  Energy stability  Semi-implicit scheme  
Refined basic couplings and Wasserstein-type distances for SDEs with Levy noises 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 9, 页码: 3129-3173
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Refined basic coupling  Levy jump process  Wasserstein-type distance  Strong ergodicity  
Recovery of an embedded obstacle and the surrounding medium for Maxwell's system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 4, 页码: 2192-2209
Authors:  Deng, Youjun;  Liu, Hongyu;  Liu, Xiaodong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Inverse electromagnetic scattering  Maxwell system  Embedded obstacle  Surrounding medium  Uniqueness  
A Numerical Study of the 3-Periodic Wave Solutions to Toda-Type Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 2, 页码: 579-598
Authors:  Thang, Yingnan;  Hu, Xingbiao;  He, Yi;  Sun, Jianqing
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Toda-type equation  N-periodicwave solution  Riemann's theta-function  Gauss-Newton method  
Proof of the Wilf-Zeilberger conjecture for mixed hypergeometric terms 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 93, 页码: 133-147
Authors:  Chen, Shaoshi;  Koutschan, Christoph
Favorite  |  View/Download:8/0  |  Submit date:2019/03/11
Wilf-Zeilberger conjecture  Hypergeometric term  Properness  Holonomic function  D-finite function  Ore-Sato theorem  
Efficient Stochastic Galerkin Methods for Maxwell's Equations with Random Inputs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 248-267
Authors:  Fang, Zhiwei;  Li, Jichun;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Maxwell's equations  Finite element method  Random inputs  Polynomial chaos methods  Stochastic Galerkin  
EULER-LAGRANGIAN APPROACH TO 3D STOCHASTIC EULER EQUATIONS 期刊论文
JOURNAL OF GEOMETRIC MECHANICS, 2019, 卷号: 11, 期号: 2, 页码: 153-165
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stochastic Euler equations  Euler-Lagrangian formulation  local existence  Holder space  vorticity  
Data recovery in inverse scattering: From limited-aperture to full-aperture 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 386, 页码: 350-364
Authors:  Liu, Xiaodong;  Sun, Jiguang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Inverse scattering  Multi-static response matrix  Limited-aperture  Data recovery  
Explicit Deferred Correction Methods for Second-Order Forward Backward Stochastic Differential Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 79, 期号: 3, 页码: 1409-1432
Authors:  Yang, Jie;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Deferred correction method  Second-order forward backward stochastic differential equations  Euler scheme  High-order rate of convergence